At my last hosp appointment I was taken off norethisterone and put on cerazette instead.

I started bleeding 3 days after starting the cerazette, had what I assume was a period (the pain flare lasted 10 days :/) and I'm still spotting over 2 weeks later. I am also having absolutely dreadful night sweats and am exhausted. I only stopped decapeptyl injections a couple of months ago so don't know if the night sweats are a hangover from that but has anyone had constant spotting and sweats with cerazette and if so, was it a temporary thing?

This is the 4th lot of drugs I've tried this year. Sigh.

8 Replies

  • I tried cerazette 10 years ago and had similar continuous spotting and periods just as painful, but not any night sweats that I can remember. I decided it wasn't for me and came off after a few months. Five years ago.a different doctor suggested I took 2 cerazette daily and my periods, and all associated pain, completely stopped. I read an article last year by am MP who said it had the same effect on her and that she wished more people were aware of it. I was pain-free for 5 years taking this double dose, and have only stopped in the last year because I am trying to conceive. It might be worth speaking to your GP about it. Good luck xx

  • thanks, I will contact the hospital and ask them about the double dose if it continues. Sadly my GP's surgery are completely out of their depth because my disease is so advanced, they are utterly useless. There's one nurse I see regularly who will at least renew my prescriptions but the others just panic and tell me to ask the hospital. Useless.

  • I tried to paste the link to the article here but it won't let me. If you Google 'Oona King Endometriosis The Guardian' it should come up as the first article in the results xx

  • thank you for mentioning this, I've just read it. It's great that it's being talked about as a serious condition. I wish my Endo only came once a month though! It's like chronic back pain all the time but in my stomach! Can I ask, how often do you get pain?

  • I only get really bad pain just before and during my period. I have recently begun having pain around about the time I ovulate. I consider myself lucky compared to lots of people who have constant, chronic pain. It is good to see the condition highlighted in the media isn't it. I'm sorry to hear you are always in pain xx

  • Hi, I too have just started taking cerezette only 4 days ago and have been having alot of very painful pelvic pain! Hoping it doesnt continue! Know what you mean about trying different meds :(

    Re the night sweats I had them too for a few months after stopping the menapause injections..x

  • I am hoping the sweats are the decapeptyl - I had them initially after the 5th injection when I stopped taking the HRT and was switched to norethisterone (I had a massive pain flare on the injections, so the hospital said to stop having them) but they stopped for a while and now they've come back with a vengeance. Really exhausting waking up 4-5 times a night dripping wet and having to switch all the bedding.

  • It is exhausting :( I would think it's def the aftermath of the injections causing the sweats, i hated those injections they were pure evil my bladder has never been the same since keep waking up to wee in the night which has stuck with me now but the sweats did go after a few months, I didn't have any relief from them either x

You may also like...